# SDR DALA2022071604934

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0664, CORROSION ON S-29R BTW STA 1500 TO STA 1520 AT AFT CARGO COMP. CORRECTIVE ACTION: STRINGER 29RH BTW STA 1500 TO STA 1520 AT AFT CARGO COMP WAS REPAIRED PER PRI 600573-14 PRI REV 0. AND ER/ A 600573-14 REV. ORIGINAL. (2322588)
